# SDR Q6VA2014121100001

- Difficulty date: October 27, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N64TF
- Make and model: Cessna 550
- Aircraft serial: 5500064
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Frame
- Part number: 551900922
- Condition: Broken
- Component: Seat Assy, Cessna
- Component part number: 551901514
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRESS AND FATIQUE PROBABLE CAUSE.  INAPPROPRIATE PREVIOUS REPAIRS.  CHAIR WAS REPAIRED IAW STC STO1042WI AND DWG D-103943.
